6-Thioguanine (6-TG) is being given to patients with Crohn's disease failing conventional immunosuppression, but cases of hepatotoxicity have been reported. We report the case of a patient who developed acute sinusoidal obstruction syndrome after 3 months of successful 6-TG treatment. A complete regression of liver injury was observed after withdrawal of 6-TG. Our case-report underscores the risk of hepatic injury due to the administration of 6-TG for Crohn's disease. We strongly recommend alternative therapeutic options in patients intolerant or resistant to conventional thiopurines.
|Titolo:||Liver veno-occlusive disease (VOD) in a patient given 6-thioguanine for crohn's disease|
|Data di pubblicazione:||2014|
|Citazione:||Liver veno-occlusive disease (VOD) in a patient given 6-thioguanine for crohn's disease / Salerno, A; Vacante, M; Pollina, D; Stancanelli, B; Martini, S; David, E; Malatino, Lorenzo. - In: BRITISH JOURNAL OF MEDICAL PRACTITIONERS. - ISSN 1757-8515. - 7:2(2014), pp. a711-a713.|
|Appare nelle tipologie:||1.1 Articolo in rivista|